# SDR AWXA200500479

- Difficulty date: April 5, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 417N31382
- Condition: Broken
- Location: Row 6 Rt Oxy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK FOUND THE OXYGEN GENERATOR HOSE ASSEMBLY BROKEN AT SEAT ROW 6 RT.  MAINTENANCE REMOVED AND REPLACED OXYGEN GENERATOR HOSE ASSEMBLY AT SEAT ROW 6 R/H IAW BMM 35-22-31.
